MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON SYRINGE 5ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309703
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 309703 batch#: 5093085 it was reported by the customer that the two additional fibers¿one brown and hair-like, and one white were found in newly introduced syringes.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the samples.Analysis of the samples showed that there was a hair within the trays of the samples.Bd determined that the cause of the failure was related to incorrect handling of materials during the manual loading process of the syringes into the trays during manufacturing.A retraining of manufacturing personnel was performed to address this issue.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23348484
Report Number9610847-2025-00378
Device Sequence Number9544456
Product Code FMF
UDI-Device Identifier30382903097037
UDI-Public(01)30382903097037(10)5093085
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309703
Device Lot Number5093085
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown